Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 59, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 13, 2007, 9:38 PM CDT for Coahoma County, Quitman County, Mississippi. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2007, 9:38 PM CDT (02:38 UTC)
- Expired
- Apr 13, 2007, 10:17 PM CDT
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Coahoma County, MS, Quitman County, MS
The radar
The Memphis radar (KNQA), 141 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 9:52 PM CDT | HAIL 0.88 | 1 S Clarksdale, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 6:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 622 m²/s²
- 0-3 km storm-relative helicity
- 1200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMEG 140237 SVRMEG MSC027-119-140330- /O.NEW.KMEG.SV.W.0059.070414T0238Z-070414T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 938 PM CDT FRI APR 13 2007 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COAHOMA COUNTY IN NORTHWEST MISSISSIPPI... QUITMAN COUNTY IN NORTHWEST MISSISSIPPI... * UNTIL 1030 PM CDT * AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTH OF BOBO...OR ABOUT 7 MILES NORTHEAST OF SHELBY...AND MOVING NORTHEAST AT 65 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUBLIN...CLARKSDALE...JONESTOWN...DENTON...BELEN...LAMBERT... MARKS...DARLING AND SLEDGE. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3414 9076 3398 9063 3419 9013 3447 9025 $$
3 follow-up statements
000 WWUS54 KMEG 140250 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 951 PM CDT FRI APR 13 2007 MSC027-119-140330- /O.CON.KMEG.SV.W.0059.000000T0000Z-070414T0330Z/ COAHOMA MS-QUITMAN MS- 951 PM CDT FRI APR 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR QUITMAN AND COAHOMA COUNTIES... AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF LYON...OR ABOUT 7 MILES SOUTHEAST OF CLARKSDALE...MOVING NORTHEAST AT 65 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DENTON...BELEN...LAMBERT...MARKS...DARLING AND FALCON. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3418 9061 3405 9047 3420 9013 3442 9021 $$
000 WWUS54 KMEG 140303 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1003 PM CDT FRI APR 13 2007 MSC027-140313- /O.CAN.KMEG.SV.W.0059.000000T0000Z-070414T0330Z/ COAHOMA MS- 1003 PM CDT FRI APR 13 2007 ...THE SEVERE THUNDERSTORM WARNING FOR COAHOMA COUNTY IS CANCELLED... AT 1001 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3429 9041 3415 9039 3420 9013 3442 9021 $$ MSC119-140330- /O.CON.KMEG.SV.W.0059.000000T0000Z-070414T0330Z/ QUITMAN MS- 1003 PM CDT FRI APR 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR QUITMAN COUNTY... AT 952 PM CDT...COAHOMA COUNTY EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR MARKS...OR ABOUT 19 MILES EAST OF CLARKSDALE...MOVING NORTHEAST AT 65 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY.. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3429 9041 3415 9039 3420 9013 3442 9021 $$
000 WWUS54 KMEG 140317 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1016 PM CDT FRI APR 13 2007 MSC119-140326- /O.CAN.KMEG.SV.W.0059.000000T0000Z-070414T0330Z/ QUITMAN MS- 1016 PM CDT FRI APR 13 2007 ...THE SEVERE THUNDERSTORM WARNING FOR QUITMAN COUNTY IS CANCELLED... AT 1010 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. .A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE WARNED AREA. LAT...LON 3429 9041 3415 9039 3420 9013 3442 9021 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 9:06 PM CDT, 32 minutes earlier.
Area forecast discussion, Apr 13, 9:06 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 906 PM CDT FRI APR 13 2007 .DISCUSSION...01Z SURFACE ANALYSIS PLACES A WARM FRONT FROM COLUMBUS MISSISSIPPI BACK THROUGH EASTERN TEXAS. 00Z UPPER AIR ANALYSIS SHOWS 850 MB FRONT ACROSS THE MID SOUTH WHILE LOW LEVEL MOISTURE REMAINS FURTHER BACK ACROSS SOUTHWEST ARKANSAS. SHORT TERM FORECAST CONCERNS REVOLVE AROUND ONGOING SEVERE WEATHER. SHORT TERM RUC ANALYSIS INDICATES VERY STEEP MID LEVEL LAPSE RATES AROUND 7 C/KM...MUCAPES AROUND 800 J/KG AND MINIMAL IF ANY SURFACE BASED CAPE. CONVECTION SHOULD CONTINUE TO REMAIN ELEVATED THIS EVENING WITH LINEAR CONVECTIVE LINE ALONG THE SURFACE LOW REACHING THE MISSISSIPPI RIVER AROUND 8-9Z AS SURFACE LOW MOVES INTO NORTHWEST MISSISSIPPI BY 12Z SATURDAY. THE PRIMARY SEVERE WEATHER THREATS WILL CONTINUE TO BE LARGE HAIL...AND POSSIBLY DAMAGING WINDS LATER IN THE NIGHT. WILL UPDATE FORECAST FOR SHORT TERM CONVECTIVE TRENDS AS NECESSARY. && .PREV DISCUSSION... /ISSUED 333 PM CDT FRI APR 13 2007/ DISCUSSION...SURFACE ANALYSIS THIS AFTERNOON PLACES AN AREA OF LOW PRESSURE AROUND THE PANHANDLE OF TEXAS WITH A WARM FRONT EXTENDING EAST INTO EAST TEXAS/NORTH LOUISIANA. FURTHER NORTH ACROSS THE MID SOUTH...TEMPERATURES HAVE REMAINED MOSTLY IN THE UPPER 40S TO LOWER 50S WITH NORTHERLY WINDS IN ADVANCE OF THE NEXT SYSTEM. MAIN FORECAST CONCERN IS CONVECTIVE POTENTIAL TONIGHT AND SATURDAY. TONIGHT AND SATURDAY...SURFACE LOW CURRENTLY LOCATED IN THE SOUTHERN PLAINS WILL GRADUALLY MOVE EAST TONIGHT INTO WESTERN SECTIONS OF THE LOWER MISSISSIPPI VALLEY. DESPITE MODERATE TO STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES (6.5-7.0 C/KM)...CONVECTION WILL PRIMARILY REMAIN ELEVATED WITH LI/S AROUND -2...MUCAPES AROUND 800 J/KG AND LITTLE IF ANY SURFACE BASED INSTABILITY. AT THIS TIME THINK SEVERE WEATHER POTENTIAL WILL REMAIN ISOLATED/SCATTERED AT BEST WITH UPSTREAM CONVECTION WEAKENING A BIT AS IT ENCOUNTERS A MORE STABLE ATMOSPHERE ACROSS THE MID SOUTH. ANY POTENTIAL SEVERE WEATHER THREATS WOULD BE IN THE FORM OF DAMAGING WIND GUSTS AND HAIL. LOW PRESSURE WILL BE LOCATED ACROSS CENTRAL MISSISSIPPI ON SATURDAY WITH A WITH A WARM FRONT EXTENDING ACROSS NORTHERN MISSISSIPPI. ALONG AND SOUTH OF THE WARM FRONT...SURFACE BASED INSTABILITY MAY BE SUFFICIENT TO SUPPORT ANOTHER DAMAGING WIND/HAIL THREAT ESPECIALLY ACROSS NORTHEAST MISSISSIPPI DURING THE DAY. HEAVY RAIN IS ALSO POSSIBLE ACROSS PORTIONS OF THE MID SOUTH...MAINLY SOUTH OF I-40 AS K INDICIES WILL BE AROUND 35 AND PRECIPITABLE WATER VALUES REACHING AROUND 1.5 INCHES. WILL HIGHLIGHT HEAVY RAIN POTENTIAL AND SEVERE WEATHER THREAT IN THE HWO. SATURDAY NIGHT THROUGH MONDAY...PRECIPITATION WILL GRADUALLY COME TO AN END ACROSS THE MID SOUTH AS LOW PRESSURE PUSHES EAST OF THE AREA INTO ALABAMA AND HIGH PRESSURE BUILDS INTO THE AREA FOR SUNDAY. HIGH TEMPERATURES FOR SUNDAY WILL BE BELOW NORMAL BUT WILL WARM TO CLIMATOLOGICAL VALUES FOR APRIL ON MONDAY. LONG RANGE...(TUESDAY THROUGH FRIDAY)...LONG RANGE MODELS INDICATE SHORTWAVE RIDGING AT THE START OF THE PERIOD ON TUESDAY WITH A SOUTHERN STREAM UPPER LEVEL LOW MOVING ACROSS THE LOWER MISSISSIPPI VALLEY WEDNESDAY AND THURSDAY WITH UPPER LEVEL RIDGING RETURNING BY FRIDAY. WILL KEEP THUNDER OUT OF THE LONG RANGE FORECAST WITH RELATIVELY STABLE CONVECTIVE INDICIES AS SURFACE LOW WILL TRACK ALONG THE GULF COAST WITH THE MID SOUTH ON THE NORTHERN FRINGE OF THE SYSTEM. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 13, 7:19 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 719 PM CDT FRI APR 13 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-150230- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 719 PM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER EAST CENTRAL ARKANSAS...NORTH MISSISSIPPI...AND SOUTHWEST TENNESSEE TONIGHT. INCREASING INSTABILITY ALOFT WILL ALLOW THUNDERSTORMS TO BECOME SEVERE AND PRODUCE LARGE HAIL OVER THE SLIGHT RISK AREA. THIS AREA IS ALONG AND SOUTH OF INTERSTATE 40. BE PREPARED TO TAKE COVER FROM LARGE HAIL IF A WARNING IS ISSUED. HEAVY RAINFALL MAY ALSO OCCUR AND RESULT IN ISOLATED AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST MISSISSIPPI DURING THE DAY ON SATURDAY. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME ACROSS EAST CENTRAL ARKANSAS...NORTH MISSISSIPPI...AND SOUTHWEST TENNESSEE. JLH
In the hours before
Local storm report, Apr 13, 7:46 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL SENATOBIA 34.62N 89.97W
04/13/2007 E0.75 INCH TATE MS TRAINED SPOTTER
REPORTED IN THE SOUTHWEST PART OF TOWN.
0630 PM HAIL INDEPENDENCE 34.70N 89.80W
04/13/2007 E0.75 INCH TATE MS TRAINED SPOTTER
0638 PM HAIL 3 S HERNANDO 34.78N 89.99W
04/13/2007 E0.75 INCH DESOTO MS TRAINED SPOTTER
0642 PM HAIL 2 S HERNANDO 34.80N 89.99W
04/13/2007 E1.00 INCH DESOTO MS EMERGENCY MNGR
ALONG HIGHWAY 55 SOUTH OF HERNANDO
0645 PM HAIL COLDWATER 34.69N 89.98W
04/13/2007 E1.00 INCH TATE MS TRAINED SPOTTER
QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
271
0645 PM HAIL HERNANDO 34.83N 89.99W
04/13/2007 E0.88 INCH DESOTO MS AMATEUR RADIO
0657 PM HAIL HORN LAKE 34.96N 90.04W
04/13/2007 E1.00 INCH DESOTO MS TRAINED SPOTTER
&&Local storm report, Apr 13, 7:49 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
749 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL SENATOBIA 34.62N 89.97W
04/13/2007 E0.75 INCH TATE MS TRAINED SPOTTER
REPORTED IN THE SOUTHWEST PART OF TOWN.
0630 PM HAIL INDEPENDENCE 34.70N 89.80W
04/13/2007 E0.75 INCH TATE MS TRAINED SPOTTER
0638 PM HAIL 3 S HERNANDO 34.78N 89.99W
04/13/2007 E0.75 INCH DESOTO MS TRAINED SPOTTER
0642 PM HAIL 2 S HERNANDO 34.80N 89.99W
04/13/2007 E1.00 INCH DESOTO MS EMERGENCY MNGR
ALONG HIGHWAY 55 SOUTH OF HERNANDO
0645 PM HAIL COLDWATER 34.69N 89.98W
04/13/2007 E1.00 INCH TATE MS TRAINED SPOTTER
QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
271
0645 PM HAIL HERNANDO 34.83N 89.99W
04/13/2007 E0.88 INCH DESOTO MS AMATEUR RADIO
0657 PM HAIL HORN LAKE 34.96N 90.04W
04/13/2007 E1.00 INCH DESOTO MS TRAINED SPOTTER
0742 PM HAIL E WALNUT 34.95N 88.90W
04/13/2007 E1.00 INCH TIPPAH MS LAW ENFORCEMENT
QUARTER SIZE HAIL ON HIGHWAY 72
&&Local storm report, Apr 13, 7:59 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
759 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL SENATOBIA 34.62N 89.97W
04/13/2007 E0.75 INCH TATE MS TRAINED SPOTTER
REPORTED IN THE SOUTHWEST PART OF TOWN.
0630 PM HAIL INDEPENDENCE 34.70N 89.80W
04/13/2007 E0.75 INCH TATE MS TRAINED SPOTTER
0638 PM HAIL 3 S HERNANDO 34.78N 89.99W
04/13/2007 E0.75 INCH DESOTO MS TRAINED SPOTTER
0642 PM HAIL 2 S HERNANDO 34.80N 89.99W
04/13/2007 E1.00 INCH DESOTO MS EMERGENCY MNGR
ALONG HIGHWAY 55 SOUTH OF HERNANDO
0645 PM HAIL COLDWATER 34.69N 89.98W
04/13/2007 E1.00 INCH TATE MS TRAINED SPOTTER
QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
271
0645 PM HAIL HERNANDO 34.83N 89.99W
04/13/2007 E0.88 INCH DESOTO MS AMATEUR RADIO
0657 PM HAIL HORN LAKE 34.96N 90.04W
04/13/2007 E1.00 INCH DESOTO MS TRAINED SPOTTER
0742 PM HAIL E WALNUT 34.95N 88.90W
04/13/2007 E1.00 INCH TIPPAH MS LAW ENFORCEMENT
QUARTER SIZE HAIL ON HIGHWAY 72
0750 PM HAIL E WALNUT 34.95N 88.90W
04/13/2007 E1.00 INCH TIPPAH MS LAW ENFORCEMENT
&&Special weather statement, Apr 13, 8:16 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 816 PM CDT FRI APR 13 2007 TNZ088>090-140145- FAYETTE TN-SHELBY TN-HARDEMAN TN- 816 PM CDT FRI APR 13 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR...FAYETTE...HARDEMAN AND SHELBY COUNTIES. A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL WAS LOCATED 3 MILES SOUTHWEST OF COLLIERVILLE AT 816 PM CDT...MOVING NORTHEAST AT 65 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN FAYETTE...HARDEMAN AND SHELBY COUNTIES...INCLUDING THE CITY OF COLLIERVILLE...SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, Apr 13, 8:29 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
829 PM CDT FRI APR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL SENATOBIA 34.62N 89.97W
04/13/2007 E0.75 INCH TATE MS TRAINED SPOTTER
REPORTED IN THE SOUTHWEST PART OF TOWN.
0630 PM HAIL INDEPENDENCE 34.70N 89.80W
04/13/2007 E0.75 INCH TATE MS TRAINED SPOTTER
0638 PM HAIL 3 S HERNANDO 34.78N 89.99W
04/13/2007 E0.75 INCH DESOTO MS TRAINED SPOTTER
0642 PM HAIL 2 S HERNANDO 34.80N 89.99W
04/13/2007 E1.00 INCH DESOTO MS EMERGENCY MNGR
ALONG HIGHWAY 55 SOUTH OF HERNANDO
0645 PM HAIL COLDWATER 34.69N 89.98W
04/13/2007 E1.00 INCH TATE MS TRAINED SPOTTER
QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
271
0645 PM HAIL HERNANDO 34.83N 89.99W
04/13/2007 E0.88 INCH DESOTO MS AMATEUR RADIO
0657 PM HAIL HORN LAKE 34.96N 90.04W
04/13/2007 E1.00 INCH DESOTO MS TRAINED SPOTTER
0742 PM HAIL E WALNUT 34.95N 88.90W
04/13/2007 E1.00 INCH TIPPAH MS LAW ENFORCEMENT
QUARTER SIZE HAIL ON HIGHWAY 72
0750 PM HAIL E WALNUT 34.95N 88.90W
04/13/2007 E1.00 INCH TIPPAH MS LAW ENFORCEMENT
0808 PM HAIL 2 S GERMANTOWN 35.06N 89.79W
04/13/2007 E0.75 INCH SHELBY TN TRAINED SPOTTER
PENNY SIZE HAIL REPORTED AT THE INTERSECTION OF HACKS
CROSS ROAD AND WINCHESTER ROAD.
&&Special weather statement, Apr 13, 9:21 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 921 PM CDT FRI APR 13 2007 ARZ049-MSZ001-007-140245- LEE AR-DE SOTO MS-TUNICA MS- 921 PM CDT FRI APR 13 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR...DESOTO...LEE AND TUNICA COUNTIES. A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 8 MILES SOUTHEAST OF BRICKEYS AT 921 PM CDT...MOVING NORTHEAST AT 65 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN DESOTO...LEE AND TUNICA COUNTIES...INCLUDING THE CITIES OF HORN LAKE AND SOUTHAVEN...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 945 PM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR LEE COUNTY ARKANSAS AND TUNICA COUNTY MISSISSIPPI.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:22 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 23 min |
| Apr 13, 7:33 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate | 27 min |
| Apr 13, 7:48 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tippah | 27 min |
| Apr 13, 7:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 24 min |
| Apr 13, 8:01 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 20 min |
| Apr 13, 8:14 PM CDT | Severe Thunderstorm Warning | MEG | Benton | 32 min |
| Apr 13, 11:40 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette | 18 min |
| Apr 14, 5:07 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 23 min |
| Apr 14, 5:29 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee | 36 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.